Open Access
September 2008 Equations in $p$-curvature and intertwiners
Yoshifumi Tsuchimoto
Osaka J. Math. 45(3): 737-746 (September 2008).


The equations in $p$-curvatures, which is a key to prove a stable equivalence of Jacobian problem and Dixmier conjecture in the author's previous paper, is provided an easier proof, related to the existence of `intertwining operator'. In an appendix, we show that every symplectic morphism between nonsingular symplectic varieties are of Jacobian 1, regardless of the characteristics.


Download Citation

Yoshifumi Tsuchimoto. "Equations in $p$-curvature and intertwiners." Osaka J. Math. 45 (3) 737 - 746, September 2008.


Published: September 2008
First available in Project Euclid: 17 September 2008

zbMATH: 1147.14032
MathSciNet: MR2468590

Primary: 14R15
Secondary: 14A22

Rights: Copyright © 2008 Osaka University and Osaka City University, Departments of Mathematics

Vol.45 • No. 3 • September 2008
Back to Top